Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
213 Posts
Discussion Starter · #1 ·
I've been taking amitryptaline for a while now and originally was prescribed it to help to slow my digestion down and thus help the diarrhoe. It seems that since I've been taking amitryptaline I've started to get a dull ache in my gut most days and nights. I thought there were studies that said that tricyclics were known to help with pain (rather than help diarrhoea which is what I am taking it for). So why would I be getting pain when I didn't used to get it before? Anyone else had this with taking Ami?
 

·
Registered
Joined
·
6 Posts
Dear user, i have IBS also with diarrhea and about the pain couple of years ago i have been taking PENICILINE for some infection like a treatment but since i have IBS if i take PENICILINE i am suffering a big pain! I had throat tonsilisis and treatment with Peniciline and big pain in stomach after that ...i have changet to a different king of antibiotic and no more pain , finished succsesfully the treatment. Try to change the medication or even stop it for a while if you can. Avoid hard foods also and no coffe or energy drinks. You can find some usefull infos on GASTROBIZZ gastrointestinal disorders and most common diseases including Irritable Bowel Syndrome, medications, treatment, causes, dignosis. Good luck
 

·
Registered
Joined
·
213 Posts
Discussion Starter · #3 ·
Dear user, i have IBS also with diarrhea and about the pain couple of years ago i have been taking PENICILINE for some infection like a treatment but since i have IBS if i take PENICILINE i am suffering a big pain! I had throat tonsilisis and treatment with Peniciline and big pain in stomach after that ...i have changet to a different king of antibiotic and no more pain , finished succsesfully the treatment. Try to change the medication or even stop it for a while if you can. Avoid hard foods also and no coffe or energy drinks. You can find some usefull infos on GASTROBIZZ gastrointestinal disorders and most common diseases including Irritable Bowel Syndrome, medications, treatment, causes, dignosis. Good luck
I'm taking the medication only to help with diarrhoea and not for depression. I think perhaps I should stop it as it doesn't seem to be helping with the diarrhoea or the pain.Thanks for the link to gastrobizz.com.
 
1 - 3 of 3 Posts
Top